# SDR USAA2011082600008

- Difficulty date: August 25, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,989 hours, 38,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331101
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GATE DEPARTURE, FLIGHT ATTENDANT'S FOUND THE EMERGENCY EXIT LIGHT LENS OVER ROW 12 DEF MISSING.  MAINTENANCE INSTALLED LENS AS REQUIRED.  OPS CHECK OK.
